Journal article icon

Journal article

Interventions for bullous pemphigoid: A systematic review

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF INVESTIGATIVE DERMATOLOGY
Volume:
115
Issue:
3
Pages:
579-579
Publication date:
2000-09-05
ISSN:
0022-202X
URN:
uuid:bc7dafe6-cfdb-4c1f-95d9-f163cdcef4e0
Source identifiers:
4693
Local pid:
pubs:4693

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP